FREE SHIPPING $35+

Motrin Tablets Extra Strength
300 mg Ibuprofen 60 Tablets
MOTRIN® 300 mg Tablets, Extra Strength provide fast, effective relief from mild to moderate pain.

For adults and children over 12 years of age, each extra strength tablet contains 300 milligrams of ibuprofen to treat pain caused by headache/ migraine; menstrual cramps; cold and flu; sprains and strains; joint and back ache; toothache; and muscle inflammation. MOTRIN® 300 mg Tablets, Extra Strength comes in a bottle of 60 easy-to-swallow tablets.

Directions: Adults and children over 12 years of age: 1 tablet every 4 to 6 hours as needed to a maximum daily dose of 4 tablets. Should not be taken for pain for more than five days or for fever for more than three days without first talking to a doctor or dentist. Side effects are more likely to occur at higher doses.

Medicinal Ingredients: Ibuprofen, 300mg.

Non-Medicinal Ingredients(alphabetical): Carnauba wax, colloidal silicon dioxide, corn starch, FD&C Yellow No. 6, hypromellose, iron oxide black, polydextrose, polyethylene glycol, propylene glycol, sodium cyclamate, sodium starch glycolate, stearic acid, titanium dioxide.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Motrin Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review